# SDR IPXA09M57134

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851DK
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A NUMEROUS ERRONEOUS INDICATIONS STARTING AFTER V-1 LEAD TO PERFORMING AN AIRSPEED LOST CHECKLIST, SUSPECT NR 2 ADC BAD DATA.  FOUND OBSTRUCTIONS IN F/O AND AUX PITOT TUBES.  CLEANED AS REQ'D AND OPS CHECKED PER MM 34-11-00-2.  OPS AND LEAK CHECK GOOD.
